Conference item icon

Conference item

Towards algebraic iterated integrals on elliptic curves via the universal vectorial extension

Abstract:
For an elliptic curve E defined over a field k ⊂ C, we study iterated path integrals of logarithmic differential forms on E† , the universal vectorial extension of E. These are generalizations of the classical periods and quasi-periods of E, and are closely related to multiple elliptic polylogarithms and elliptic multiple zeta values. Moreover, if k is a finite extension of Q, then these iterated integrals along paths between k-rational points are periods in the sense of Kontsevich–Zagier.
Publication status:
Accepted
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publication website:
http://hdl.handle.net/2433/261373

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Research Institute for Mathematical Sciences, Kyoto University
Series:
RIMS Kôkyûroku
Series number:
2160
Pages:
114-125
Publication date:
2020-06-01
Acceptance date:
2020-10-09
Event title:
The RIMS Conference: Various Aspects of Multiple Zeta Values
Event location:
Kyoto University, Japan
Event website:
https://sites.google.com/view/variousaspectsmzv2019/home/english-page
Event start date:
2019-11-18
Event end date:
2019-11-22
ISSN:
1880-2818
Language:
English
Keywords:
Pubs id:
1136737
Local pid:
pubs:1136737
Deposit date:
2021-01-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP